MathSciNet Relay Station
MathSciNet bibliographic data
MR533003 60J80
Biggins, J. D. Growth rates in the branching random walk. Z. Wahrsch. Verw. Gebiete 48 (1979), no. 1, 17–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement